Header menu link for other important links

Sur la topologie m-convexe d’une algèbre A-convexe

Published in Springer
Volume: 2
Issue: 49
Pages: 307 - 312

In a locallyA-convex algebra (E, τ) we consider the associatedm-convex topologym(τ). We show that the completion ofE with respect tom(τ) is always a locallyA-convex algebra contained in the complete locally convex space obtained from (E, τ). The topologym(τ) is also used to characterize locally boundedly multiplicatively convex algebras among locallyA-convex ones.

About the journal
JournalData powered by TypesetRend. Circ. Mat. Palermo
PublisherData powered by TypesetSpringer
Open AccessYes